American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 90 found      Go to page: 1 2 3

[1] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information
View Article: PDF

[2] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information
View Article: PDF

[3] Regina Rotman. Short geodesic loops on complete Riemannian manifolds with a finite volume. Trans. Amer. Math. Soc. 365 (2013) 2881-2894.
Abstract, references, and article information
View Article: PDF

[4] Hideki Miyachi. A differential formula for Extremal length. Contemporary Mathematics 590 (2013) 137-152.
Book volume table of contents
View Article: PDF

[5] Federica Dragoni, Juan J. Manfredi and Davide Vittone. Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 837-859.
Abstract, references, and article information
View Article: PDF

[6] Stefan Suhr. Closed geodesics in Lorentzian surfaces. Trans. Amer. Math. Soc. 365 (2013) 1469-1486.
Abstract, references, and article information
View Article: PDF

[7] Benjamin Schmidt and Craig J. Sutton. Two remarks on the length spectrum of a Riemannian manifold. Proc. Amer. Math. Soc. 139 (2011) 4113-4119. MR 2823056.
Abstract, references, and article information
View Article: PDF

[8] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information
View Article: PDF

[9] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information
View Article: PDF

[10] Jianming Wan. Closed geodesics and volume growth of Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 687-689. MR 2736348.
Abstract, references, and article information
View Article: PDF

[11] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information
View Article: PDF

[12] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information
View Article: PDF

[13] Kei Kondo and Minoru Tanaka. Total curvatures of model surfaces control topology of complete open manifolds with radial curvature bounded below. II. Trans. Amer. Math. Soc. 362 (2010) 6293-6324. MR 2678975.
Abstract, references, and article information
View Article: PDF

[14] Longzhi Lin and Lu Wang. Existence of good sweepouts on closed manifolds. Proc. Amer. Math. Soc. 138 (2010) 4081-4088. MR 2679629.
Abstract, references, and article information
View Article: PDF

[15] E. Bekkara, C. Frances and A. Zeghib. Actions of semisimple Lie groups preserving a degenerate Riemannian metric. Trans. Amer. Math. Soc. 362 (2010) 2415-2434. MR 2584605.
Abstract, references, and article information
View Article: PDF

[16] Albert Borbély. Geodesics avoiding subsets in Hadamard manifolds. Proc. Amer. Math. Soc. 138 (2010) 1085-1092. MR 2566573.
Abstract, references, and article information
View Article: PDF

[17] Hans-Bert Rademacher. The second closed geodesic on Finsler spheres of dimension $n > 2$. Trans. Amer. Math. Soc. 362 (2010) 1413-1421. MR 2563734.
Abstract, references, and article information
View Article: PDF

[18] Francisco J. Palomo and Alfonso Romero. Conformally stationary Lorentzian tori with no conjugate points are flat. Proc. Amer. Math. Soc. 137 (2009) 2403-2406. MR 2495275.
Abstract, references, and article information
View Article: PDF

[19] Jayant Shah. $H^{o}$-type Riemannian metrics on the space of planar curves. Quart. Appl. Math. 66 (2008) 123-137. MR 2396654.
Abstract, references, and article information
View Article: PDF

[20] Sérgio Mendonça and Heudson Mirandola. Hypersurfaces whose tangent geodesics do not cover the ambient space. Proc. Amer. Math. Soc. 136 (2008) 1065-1070. MR 2361882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Christopher B. Croke. A synthetic characterization of the hemisphere. Proc. Amer. Math. Soc. 136 (2008) 1083-1086. MR 2361884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Laurent Younes. Jacobi fields in groups of diffeomorphisms and applications. Quart. Appl. Math. 65 (2007) 113-134. MR 2313151.
Abstract, references, and article information
View Article: PDF

[24] Alexander Nabutovsky and Regina Rotman. Lengths of geodesics between two points on a Riemannian manifold. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 13-20. MR 2285762.
Abstract, references, and article information
View Article: PDF

[25] Mohammed Guediri. Closed timelike geodesics in compact spacetimes. Trans. Amer. Math. Soc. 359 (2007) 2663-2673. MR 2286050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Raúl M. Aguilar. Tangentially positive isometric actions and conjugate points. Trans. Amer. Math. Soc. 359 (2007) 789-825. MR 2255197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] R. Rotman. The length of a shortest closed geodesic and the area of a $2$-dimensional sphere. Proc. Amer. Math. Soc. 134 (2006) 3041-3047. MR 2231630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] N. N. Kosovskii. Riemannian manifolds with curvature at most $\kappa$: Gluing with ramification. St. Petersburg Math. J. 16 (2005) 703-711. MR 2090854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 90 found      Go to page: 1 2 3